# SDR SWIA202266944

- Difficulty date: November 6, 2022
- Submitted: December 2, 2022
- Operation: Air carrier
- Aircraft: N457SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7773
- Aircraft time: 40,586 hours, 36,328 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Support Bracket
- Condition: Cracked
- Location: Aft Crgo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR FWD TRACK LOWER SUPPORT BRACKET IS CRACKED     (C-CHECK RO 12/1/2022)    REMOVED AND INSTALLED NEW AFT CARGO DOOR FWD TRACK LOWER SUPPORT BRACKET ASSY REF DWG # 601R35050 REV AC, REF CRJ200 SRM 51-42-06, SRM 51-41-02. COMPLIED WITH 51-900-1003-SKY. SEE CONTINUATION CARD FOR DETAILS.
